# SDR SWAA2012101508489

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 49,266 hours, 39,242 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645268A
- Part serial: MA5695
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B GROUND SPOILER O/B CENTER HINGE BROKEN.  REMOVED AND REPLACED SPOILER PER AMM.
